| Model Number |
97702 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a manufacturer's representative regarding an implantable neurostimulator.The reason for call was caller reported patient is looking to get a new non-rechargeable battery because her insurance was having some kickback and they wanted an interrogation report.Caller stated they went to interrogate patient yesterday and the lead connectivity was in the red.Reviewed lead connectivity test.Caller reports electrode impedances shows all contact pairs were >10k ohms except for 9/11: 1105 ohms caller stated patient is able to turn her stim on, patient confirmed she was getting the coverage she needs.Ins battery current at 2.87v.Reviewed eri and eos.Caller noted patient is programmed with electrodes 8- 9- 11+ at 2.2ma.Reviewed impedance.Redirect caller to patient's healthcare provider (hcp).
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from a manufacturer representative.It was reported that the cause of the high impedance issue was unknown.The patient had 2 electrodes that were working and they were receiving good relief.At this time, the patient's ins battery showed that it wasn't due for replacement; the representative noted that the patient's insurance wouldn't replace the ins as it wasn't due for replacement and the patient was receiving good relief.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.